RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 5(449), Pages 187–188 (Mi umn9907)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On choosing a dense weakly lacunary subsystem of a bounded orthonormal system

B. S. Kashinab, I. V. Limonovab

a Steklov Mathematical Institute of Russian Academy of Sciences
b Lomonosov Moscow State University

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 14.W03.31.0031


DOI: https://doi.org/10.4213/rm9907

Full text: PDF file (365 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9907

Presented: Д. О. Орлов
Accepted: 20.06.2019

Citation: B. S. Kashin, I. V. Limonova, “On choosing a dense weakly lacunary subsystem of a bounded orthonormal system”, Uspekhi Mat. Nauk, 74:5(449) (2019), 187–188

Citation in format AMSBIB
\Bibitem{KasLim19}
\by B.~S.~Kashin, I.~V.~Limonova
\paper On choosing a dense weakly lacunary subsystem of a bounded orthonormal system
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 5(449)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9907}
\crossref{https://doi.org/10.4213/rm9907}


Linking options:
  • http://mi.mathnet.ru/eng/umn9907
  • https://doi.org/10.4213/rm9907
  • http://mi.mathnet.ru/eng/umn/v74/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:78
    References:14
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019